# SDR F3LA99022

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Broken
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK INSPECTION, REPORTED LEFT WING CENTER AILERON HINGE FITTING AFT END BROKEN.  MAINTENANCE REMOVED DAMAGED AREA, FABRICATED ATTACH ANGLE AND REPAIRED PER SRM 51-30-2, 51-20-3, AND 51-20-1 AND 51-40-4.  (M)
